# SDR AALA20010545

- Difficulty date: March 12, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LOWER HINGE ON FORWARD ENTRY DOOR BODY SKIN CRACKED.  ROUTED OUT CRACK ON LOWER HINGE OF FORWARD ENTRY DOOR, INSTALLED DOUBLER PER S/B 727-53-198.  (M)
